# SDR JGVR061301

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N501LH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 0342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR THRESHOLD CHAFED IN TWO LOCATIONS, APPROXIMATLY .009 AND .015 DEEP.  CHAFING CAUSED BY CABIN DOOR SKIN WHICH WAS BENT SLIGHTLY INWARD AND THE DOOR BEING OUT OF ADJUSTMENT.
